# SDR V0XR20100723009

- Difficulty date: July 23, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N852HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 353
- Aircraft time: 22,476 hours, 21,061 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14532606001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BEYOND LIMITS AT CENTER FUSELAGE II.  REMOVED AND REPLACED SEAT TRACK AT UPPER LT CENTER FUSELAGE II IAW EMB145 AMM 53-01-06.  W/C 2089.
